# SDR VNAA2019090511101

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 39,037 hours, 29,792 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF HPN THE CREW RECEIVED A NOSE WHEEL STEERING INOP CAUTION MESSAGE.  UPON ARRIVE INTO CLT THE CREW DECLARED AN EMERGENCY AND TRUCK ROLLED.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.  B1 CODE 007464. PERFORMED SYSTEM RESET. PROBLEM DID NOT REOCCUR.
